MathSciNet Relay Station
MathSciNet bibliographic data
MR1021216 (90m:28012) 28C10 (03E05)
Zakrzewski, Piotr Extensions of isometrically invariant measures on Euclidean spaces. Proc. Amer. Math. Soc. 110 (1990), no. 2, 325–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement